# SDR 95ZZZX2021

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Part number: AN42647
- Condition: Loose
- Location: Top Side Wing
- Part time: 14,759 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION, MAINTENANCE FOUND 4 RIVETS IN RT FUEL TANK TOP SIDE BETWEEN THE NACELLE AND STALL FORCE LOOSE AND LEAKING FUEL.  THE RIVETS WERE REPLACED, THE TANK SEALED, AND LEAK CHECK OKAY.
